Alert archive / New Jersey / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

July 13, 2010Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2010, 2:02 PM EDT for Burlington County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2010, 2:02 PM EDT (18:02 UTC)
Expired
Jul 13, 2010, 3:00 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 15 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2010-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2010-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
670 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WWUS81 KPHI 131802
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
202 PM EDT TUE JUL 13 2010

NJZ013-019-020-027-131900-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
202 PM EDT TUE JUL 13 2010

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...

AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 
20 TO 25 MPH. THE THUNDERSTORM WILL BE NEAR COUNTRY LAKE ESTATES 
AROUND 200 PM...BROWNS MILLS...NEW EGYPT AROUND 215 PM...WOODRUFF... 
CASSVILLE AROUND 230 PM...SIX FLAGS THEME PARK AND JACKSONS MILLS 
AROUND 245 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

DANGEROUS CLOUD TO GROUND LIGHTNING MAY ALSO ACCOMPANY THE STORM.

LAT...LON 4025 7447 4013 7412 3978 7458 3994 7477

$$

RPW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 11:36 AM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 13, 11:36 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 AM EDT TUE JUL 13 2010

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE WEST TODAY.
LOW PRESSURE WILL FORM ON THE FRONT TONIGHT AS IT MOVES TO THE
COAST. SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE AHEAD
OF THE FRONT TODAY AND TONIGHT. THE FRONT WILL MOVE OFFSHORE
WEDNESDAY...AS WEAK HIGH PRESSURE BUILDS IN BEHIND THE FRONT. A
RETURN TO HOT AND HUMID WEATHER IS EXPECTED THURSDAY AND THURSDAY
NIGHT. A COLD FRONT WILL APPROACH THE AREA FRIDAY NIGHT BEFORE
STALLING OVER THE REGION THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 1130 AM, A MESOSCALE LOW WAS DRIFTING NORTHEASTWARD OVER
EASTERN MERCER COUNTY. IT SHOULD CONTINUE UP ALONG THE NEW JERSEY
TURNPIKE DURING THE BALANCE OF THE MORNING AND THE EARLY
AFTERNOON. A BOUNDARY EXTENDED SOUTHWARD IN ITS WAKE ACROSS
SOUTHERN NEW JERSEY AND DOWN INTO SOUTHERN DELAWARE.

THE MAIN BATCH OF RAIN WAS LIFTING NORTHWARD THROUGH NORTHERN NEW
JERSEY LATE THIS MORNING. WHILE THE RAIN WAS STILL HEAVY, THE
INTENSITY HAD DROPPED A BIT.

IT APPEARS AS THOUGH THE MAIN FOCUS FOR ADDITIONAL HEAVY RAIN THIS
AFTERNOON WILL BE THE BOUNDARY ACROSS SOUTHERN NEW JERSEY AND
SOUTHERN DELAWARE. HOWEVER, SCATTERED HEAVY SHOWERS AND
THUNDERSTORMS REMAIN POSSIBLE ELSEWHERE IS OUR FORECAST AREA.

SURFACE DEW POINT TEMPERATURES WILL REMAIN IN THE 70S THROUGHOUT
MUCH OF OUR REGION THIS AFTERNOON, WITH PRECIPITABLE WATER VALUES
GREATER THAN TWO INCHES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
A WEAK MID LEVEL SHORT WAVE WILL APPROACH FROM THE SOUTHWEST BETWEEN
0300 AND 0900 UTC WEDNESDAY. CONVECTION SHOULD BE ONGOING ACROSS
DELAWARE AND SOUTHERN NEW JERSEY THIS EVENING (FROM LATE AFTERNOON
ACTION). BULK SHEAR APPROACHES 25 KNOTS DURING THIS TIME PERIOD...SO
THERE COULD BE SOME ORGANIZATION TO THE CONVECTION DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS ACROSS THE SOUTHERN ZONES. WILL
INDICATE THE POTENTIAL FOR GUSTY WINDS WITH THE STORMS IN THE
EVENING.

AFTER THIS...ALL MODELS SHOW THE HIGHEST PRECIPITABLE WATER AIR
LINING UP WITH THE SURFACE BOUNDARY ACROSS DELAWARE AND SOUTHERN NEW
JERSEY. THE PASSING MID LEVEL SHORT WAVE MAY ALLOW A SURFACE WAVE TO
FORM ON THE BOUNDARY. THIS COULD ACT TO FOCUS THE DEEPEST MOISTURE
AND WILL CONTINUE THE MENTION OF HEAVY RAIN.

IN ADDITION...MAY NEED TO WATCH THE ACTIVITY ON THE FRONT FOR LOW
LEVEL TURNING. WHILE THERE IS NOT MUCH CAPE ON THE SOUNDINGS FOR
TUESDAY NIGHT...IT IS MOSTLY IN THE LOW LEVELS. IN ADDITION...0-1 KM
HELICITY NUMBERS...LOW LCL HEIGHTS AND HIGH DEW POINTS NUMBERS
SUGGEST THAT ANY STORMS THAT DEVELOP MAY BE ABLE TO TAKE ADVANTAGE
OF STRETCHING IN THE LOWER LEVELS.

WITH THE NO AIRMASS CHANGE IN SIGHT...AND DEW POINTS HAVING A HARD
TIME GETTING BELOW THE MID 70S...BASICALLY ACCEPTED A BLEND OF MOS
NUMBERS FOR LOWS.

ALL MODELS (EVEN THE PREVIOUSLY SLOWER NAM) ARE ALL TAKING THE
SURFACE BOUNDARY OFFSHORE WEDNESDAY MORNING...AS THE LOW TO MID
LEVEL FLOW BECOMES WEST NORTHWEST AND BEGINS TO DRY. HOWEVER...IT
APPEARS AS THOUGH THERE WILL STILL BE AN AXIS OF INSTABILITY RUNNING
FROM SOUTHWEST VIRGINIA INTO CENTRAL NEW ENGLAND. THIS LINE APPEARS
TO DELINEATE JUST HOW FAR THE DRIER AIR WILL GET WEDNESDAY
AFTERNOON. HENCE...EAST OF THIS LINE...WILL CONTINUE TO HAVE ENOUGH
INSTABILITY FOR CONVECTIVE POTENTIAL.

RIGHT NOW...IT APPEARS AS THOUGH THE SEA BREEZE MAY BE THE BOUNDARY
THE INSTABILITY NEEDS TO BE RELEASED...AND THE CHANCE OF SHOWERS AND
THUNDERSTORMS WILL BE TIED TO THE POSITION OF THE SEA BREEZE. WITH
LITTLE EFFECT SHEAR...AND PERHAPS A SLOW MOTION TO THE CONVECTIVE
ELEMENT...HEAVY RAIN APPEARS TO BE THE CONVECTIVE MODE. WITH LESS
COVERAGE THAN PREVIOUS DAYS...WILL NOT INCLUDE A MENTION OF HEAVY
RAIN FOR WEDNESDAY AFTERNOON.

SKIES SHOULD BECOME PARTLY SUNNY AFTER THE MID LEVEL SHORT WAVE
CLEARS THE COAST WEDNESDAY MORNING. 850 MB TEMPERATURES SHOULD BE
NEAR 17 CELSIUS. THIS SUPPORTS THE HIGHER GFS MOS NUMBERS FOR HIGHS
IN ALL AREAS OUTSIDE OF SEA AND BAY BREEZES.

ANY ACTIVITY THAT DEVELOPS ON THE SEA BREEZE SHOULD DIE OFF
WEDNESDAY EVENING...THEN EXPECTING DRY CONDITIONS THROUGH THURSDAY
AS CAPPING CUTS OFF CONVECTIVE POTENTIAL. MID LEVEL RISING HEIGHTS
AND 850 MB TEMPERATURES SUPPORT HIGHS IN THE MID 90S AWAY FROM THE
COAST. BASED ON FORECAST DEW POINTS...STILL NOT QUITE GETTING TO
EXCESSIVE HEAT WATCH CRITERIA FOR THURSDAY...SO WILL HOLD OFF ON
HEADLINES FOR NOW AND CONTINUE TO MENTION THE POTENTIAL IN THE
HAZARDOUS WEATHER OUTLOOK.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HEAT ADVISORY PRODUCTS POSSIBLE FOR FRIDAY AND SATURDAY WITH
SPOTTY HEAVY CONVECTION POSSIBLE FRIDAY NIGHT OR SATURDAY. HIGH
INDEX PROJECTED NEAR 100F IN PHL FRIDAY.

NO CHANGE IN THE OVERALL PATTERN OF ABOVE NORMAL TEMPERATURES IN
THIS EXTENDED PORTION OF THE FORECAST OR WELL BEYOND PER THE
00Z/12 NAEFS. THIS MONTH ALREADY AVERAGING 4 DEGREES ABOVE NORMAL
IN PHILADELPHIA FOR THE FIRST 11 DAYS.

WE ARE FCSTG A HEAT WAVE TO DEVELOP THURSDAY AND LAST AT LEAST INTO
THIS WEEKEND. CONFIDENCE ON THE HEAT WAVE NOT BEING INTERRUPTED BY
ONE DAY BELOW 90 IS AVG.

THE FCST POPS WERE INCREASED ABOVE HPC AND GFS GUIDANCE FOR SATURDAY
NEAR THE FRONTAL BOUNDARY AND THE EDGE OF THE MID LVL CAP. QUITE A
BIT OF INSTABILITY SHOULD BE PRESENT SATURDAY FOR HEAVY CONVECTION
ALONG WITH THE FRONTAL BOUNDARY AS LIFT.

SUNDAY...MODEL SIGNALS CONTINUE TO DRY OUT SFC TD'S BUT STILL HOT.

NEXT MONDAY/TUESDAY...MAY HAVE UNDERFORECAST POPS IN PULSES OF
WAA BUT FOR NOW REMAIN WITH HPC POPS IN A CONTG HOT ABOVE NORMAL
TEMP PATTERN.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SHOWERS/TSTMS ARE MOVING ACROSS THE REGION AND WILL AFFECT ALL
THE TERMINALS THIS MORNING. LOWER CIGS/VSBYS WILL OCCUR WITH THE
ACTIVITY...AMDS WILL BE ISSUED WHEN THE TIMING BECOMES A BIT
BETTER.

THE BALANCE OF THE DAY WILL FEATURE VFR CONDITIONS WITH LOW OR MID
OVC CONDITIONS. OCCASIONAL SHOWERS/TSTMS MAY BRING MVFR AT
TIMES...ESPECIALLY LATE AFTERNOON OR EARLY EVENING. THE ACTIVITY IS
TOUGH TO TIME...SO PLENTY OF VCSH AND CB CLOUD GROUPS WERE USED IN
THE TAFS FOR NOW. TONIGHT...SHOWERS/TSTMS END AND MVFR OR IFR FOG
MAY DEVELOP.

OUTLOOK...
SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE REGION
THROUGH THE REMAINDER WEEK UNDER A HOT AND HUMID AIRMASS. CONDITIONS
SHOULD REMAIN VFR FROM WEDNESDAY ONWARD WITH WINDS MAINLY A
SOUTHWESTERLY DIRECTION.

&&

.MARINE...
LOW PRESSURE AND ITS ATTACHED FRONTS WILL APPROACH FROM THE WEST
TODAY AND THEN PASS TO THE NE TONIGHT AND WED. SCT TO NUMEROUS
SHOWERS AND TSTMS WILL BE ACROSS THE WATERS TODAY AND TONIGHT. WHILE
WINDS AND WAVES WILL BE HIGHER AROUND TSTMS...OVERALL CONDITIONS ARE
EXPECTED TO REMAIN SUB-SCA WITH WINDS AROUND 15 KTS AND SEAS 3 TO 4
FT ON THE OCEAN AND AROUND 2 FT IN THE BAY.

HIGH PRESSURE WILL BUILD IN WED NIGHT AND REMAIN THROUGH FRI. THIS
WILL BRING FAIR WEATHER AND MORE OF A RELAXED WIND/SEA. A COLD FRONT
WILL CROSS THE WATERS SAT. SHOWERS/TSTMS MAY OCCUR WITH THIS FRONT.

&&

.HYDROLOGY...
A FAIR AMOUNT OF POOR DRAINAGE AREA AND ROADWAY FLOODING OCCURRED
THIS MORNING, WITH SOME LOCATIONS RECEIVING AN INCH OR TWO OF RAIN
IN A SHORT PERIOD OF TIME, LESS THAN A HALF HOUR IN MANY CASES.

FLOODING OCCURRED ALONG THE WISSAHICKON CREEK, THE FRANKFORD
CREEK AND THE PENNYPACK CREEK IN PHILADELPHIA. THE FLOODING ON THE
FRANKFORD CREEK REACHED THE MAJOR CATEGORY.

IT APPEARS AS THOUGH THE FOCUS FOR THE HEAVIEST RAIN THIS
AFTERNOON WILL BE A BOUNDARY ACROSS SOUTHERN NEW JERSEY AND
SOUTHERN DELAWARE. THOSE AREAS HAVE RECEIVED LESS RAIN THAN
LOCATIONS TO THE WEST OVER THE PAST FEW DAYS. AS A RESULT, WE WILL
NOT ISSUE A FLASH FLOOD WATCH AT THIS POINT.

&&

.TIDES/COASTAL FLOODING...
ONCE AGAIN...JUST BARELY MINOR TIDAL FLOODING VALUES REACHED ACROSS
THE SHORE AND DEL BAY LAST EVENING. THE TREND IN THE DEPARTURES OVER
THE NEXT FEW DAYS IS DOWNWARD AS WE CONTINUE PAST THE TIME OF THE
NEW MOON (LAST SUN). COULD BE CLOSE AGAIN THIS EVENING...SO THE DAY
CREW WILL EVALUATE AND ISSUE ANY ADVISORIES IF NEEDED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HAYES
NEAR TERM...IOVINO
SHORT TERM...HAYES
LONG TERM...DRAG
AVIATION...O'HARA
MARINE...O'HARA
HYDROLOGY...IOVINO
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Jul 13, 3:16 AM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 AM EDT TUE JUL 13 2010

DEZ001-NJZ015-017>019-PAZ067>071-140730-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
316 AM EDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN EXCESSIVE HEAT ADVISORY OR WARNING MAY BECOME NECESSARY FOR
THURSDAY AND/OR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>009-PAZ054-055-060>062-140730-
SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-
316 AM EDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES MAY APPROACH 100 DEGREES THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-140730-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
316 AM EDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES MAY APPROACH 100 DEGREES THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-NJZ010-012>014-016-020>025-027-140730-
KENT-INLAND SUSSEX-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
316 AM EDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES MAY APPROACH 100 DEGREES THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-140730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
316 AM EDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-DEZ004-NJZ026-140730-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
DELAWARE BEACHES-COASTAL OCEAN-
316 AM EDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 13, 10:13 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 AM EDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLOOD            NEWPORT                 39.71N 75.61W
07/13/2010                   NEW CASTLE         DE   NEWSPAPER

            OLD AIRPORT ROAD FLOODED.

0900 AM     FLOOD            PHILADELPHIA            40.01N 75.13W
07/13/2010                   PHILADELPHIA       PA   OFFICIAL NWS OBS

            FLOODING ALONG THE FRANKFORD CREEK IN NORTHEAST
            PHILADELPHIA.

&&
Local storm report, Jul 13, 10:33 AM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 AM EDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLOOD            NEWPORT                 39.71N 75.61W
07/13/2010                   NEW CASTLE         DE   NEWSPAPER

            OLD AIRPORT ROAD FLOODED.

0900 AM     FLOOD            PHILADELPHIA            40.01N 75.13W
07/13/2010                   PHILADELPHIA       PA   OFFICIAL NWS OBS

            MAJOR FLOODING ALONG THE FRANKFORD CREEK IN NORTHEAST
            PHILADELPHIA.

0946 AM     FLOOD            PHILADELPHIA            40.01N 75.13W
07/13/2010                   PHILADELPHIA       PA   OFFICIAL NWS OBS

            FLOODING ON WISSAHICKON CREEK.

&&
Local storm report, Jul 13, 10:58 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 AM EDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLOOD            NEWPORT                 39.71N 75.61W
07/13/2010                   NEW CASTLE         DE   NEWSPAPER

            OLD AIRPORT ROAD FLOODED.

0900 AM     FLOOD            PHILADELPHIA            40.01N 75.13W
07/13/2010                   PHILADELPHIA       PA   OFFICIAL NWS OBS

            MAJOR FLOODING ALONG THE FRANKFORD CREEK IN NORTHEAST
            PHILADELPHIA.

0946 AM     FLOOD            PHILADELPHIA            40.01N 75.13W
07/13/2010                   PHILADELPHIA       PA   OFFICIAL NWS OBS

            FLOODING ON WISSAHICKON CREEK.

0957 AM     HEAVY RAIN       CAMDEN                  39.94N 75.11W
07/13/2010  M2.40 INCH       CAMDEN             NJ   TRAINED SPOTTER

            2.40 INCHES OF RAIN FELL IN CAMDEN IN 1 HOUR AND 20
            MINUTES.

0957 AM     FLOOD            CAMDEN                  39.94N 75.11W
07/13/2010                   CAMDEN             NJ   TRAINED SPOTTER

            ADMIRAL WILSON BLVD AND ROUTE 130 IN CAMDEN BOTH CLOSED
            DUE TO FLOODING.

1030 AM     FLOOD            PHILADELPHIA            40.01N 75.13W
07/13/2010                   PHILADELPHIA       PA   OFFICIAL NWS OBS

            FLOODING ON PENNYPACK CREEK.

&&

MEOLA
Special weather statement, Jul 13, 2:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
202 PM EDT TUE JUL 13 2010

NJZ013-019-020-027-131900-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
202 PM EDT TUE JUL 13 2010

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...

AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES SOUTH OF TRENTON...MOVING NORTHEAST AT
20 TO 25 MPH. THE THUNDERSTORM WILL BE NEAR COUNTRY LAKE ESTATES
AROUND 200 PM...BROWNS MILLS...NEW EGYPT AROUND 215 PM...WOODRUFF...
CASSVILLE AROUND 230 PM...SIX FLAGS THEME PARK AND JACKSONS MILLS
AROUND 245 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

DANGEROUS CLOUD TO GROUND LIGHTNING MAY ALSO ACCOMPANY THE STORM.

LAT...LON 4025 7447 4013 7412 3978 7458 3994 7477

RPW

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:21 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Morris, Somerset84 min
Jul 13, 4:46 AM EDTSpecial Weather StatementPHISalem59 min
Jul 13, 4:48 AM EDTSpecial Weather StatementPHICumberland57 min
Jul 13, 9:17 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Monmouth118 min
Jul 13, 10:28 AM EDTFlash Flood WarningPHIBurlington, Camden, Mercer3 hr
Jul 13, 10:38 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset3 hr
Jul 13, 11:38 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Monmouth, Ocean2 hr
Jul 13, 12:19 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren2 hr
Jul 13, 2:20 PM EDTSpecial Weather StatementPHIMonmouth35 min
Jul 13, 2:48 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more19 hr
Jul 13, 3:00 PM EDTSpecial Weather StatementPHIMercer60 min
Jul 13, 3:08 PM EDTExcessive Heat WatchPHIBurlington, Camden, Gloucester, Mercer63 hr
Jul 13, 3:15 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Monmouth, Ocean9 hr
Jul 13, 4:16 PM EDTSpecial Weather StatementPHIOcean59 min
Jul 13, 4:53 PM EDTSpecial Weather StatementPHIMonmouth62 min
Jul 12, 8:12 PM EDTSpecial Weather StatementPHIChester63 min
Jul 12, 8:40 PM EDTSpecial Weather StatementPHIPhiladelphia65 min
Jul 12, 9:53 PM EDTSpecial Weather StatementPHIBucks, Montgomery67 min
Jul 12, 10:42 PM EDTSpecial Weather StatementPHIBerks63 min
Jul 12, 11:42 PM EDTSpecial Weather StatementPHIBerks, Lehigh63 min
Jul 13, 12:52 AM EDTAreal Flood AdvisoryPHIBerks3 hr
Jul 13, 1:06 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery3 hr
Jul 13, 4:08 AM EDTAreal Flood AdvisoryPHIBerks115 min
Jul 13, 5:58 AM EDTSpecial Weather StatementPHIDelaware62 min
Jul 13, 6:07 AM EDTAreal Flood AdvisoryPHIChester, Delaware113 min
Jul 13, 6:20 AM EDTFlash Flood WarningPHIDelaware115 min
Jul 13, 7:42 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Jul 13, 9:31 AM EDTFlash Flood WarningPHIPhiladelphia8 hr
Jul 13, 9:41 AM EDTFlash Flood WarningPHIMontgomery, Philadelphia2 hr
Jul 13, 5:29 PM EDTAreal Flood AdvisoryPHIPhiladelphia117 min
Jul 13, 2:58 AM EDTSpecial Weather StatementPHIQueen Anne's, Talbot62 min
Jul 13, 3:25 AM EDTSpecial Weather StatementPHIKent, Queen Anne's, Talbot65 min
Jul 13, 3:33 AM EDTSpecial Weather StatementPHICecil57 min
Jul 13, 3:51 AM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot114 min
Jul 13, 5:39 AM EDTSpecial Weather StatementPHICaroline66 min
Jul 13, 5:48 AM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot76 min
Jul 13, 6:30 AM EDTTornado WarningPHICaroline45 min
Jul 13, 3:28 AM EDTSpecial Weather StatementPHISussex62 min

Nearby

Special Weather Statements in New Jersey, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.